# SDR IPXA2018011225384

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 32,978 hours, 18,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N26012
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH I/B FLAP T/E LWR SURFACE WEDGE PANEL STA 161 HAS 3/16" PUNCTURE.  REPAIRED PER SRM 57-53-01-2R-1, AND 51-70-06-0G.
